# SDR ASAA2019111451329

- Difficulty date: November 5, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 5,625 hours, 1,537 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410500000
- Condition: Punctured
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN FRAMES 34 AND 35.1 L/H SIDE WALL LOWER GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO FWD CARGO COMPARTMENT BETWEEN FRAMES 34 AND 35.1 L/H SIDE WALL LOWER SLANT PANEL IAW A321 SRM 53-02-00-300-005
